Alert archive / Nebraska / Severe Thunderstorm Warnings in 2013

Severe Thunderstorm Warning 151, NWS Cheyenne, WY

July 10, 2013Dawes County, Nebraska

NWS Cheyenne, WY issued this severe thunderstorm warning at Jul 10, 2013, 6:23 PM MDT for Dawes County, Nebraska. It was in force for 37 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 10, 2013, 6:23 PM MDT (00:23 UTC)
Expired
Jul 10, 2013, 7:00 PM MDT
In force
37 min
Issued by
NWS Cheyenne, WY
Area
Storm-based polygon
Hail
1.0 in
Wind
50.0 mph

County Dawes County, NE

The radar

The Rapid City radar (KUDX), 143 km from the middle of the area, began a volume at 00:25 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 10, 6:23 PM MDTHAIL 1Chadron, NEEVENT DURATION 5 MINUTES.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Rapid City, SD (KUNR), launched 00:00Z, 0.4 hours before the alert went out and 136 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Rapid City, SD at 00:00Z on 2013-07-11Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 104 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Rapid City, SD at 00:00Z on 2013-07-11The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 26 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
104 J/kg
Mixed-layer CIN
-165 J/kg
Mixed-layer LCL
2889 m above ground
0-6 km bulk shear
43 kt
0-1 km storm-relative helicity
26 m²/s²
0-3 km storm-relative helicity
90 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

137 
WUUS55 KCYS 110023
SVRCYS
NEC045-110100-
/O.NEW.KCYS.SV.W.0151.130711T0023Z-130711T0100Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHEYENNE WY
623 PM MDT WED JUL 10 2013

THE NATIONAL WEATHER SERVICE IN CHEYENNE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHEASTERN DAWES COUNTY IN THE PANHANDLE OF NEBRASKA...

* UNTIL 700 PM MDT

* AT 623 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR CHADRON...
  AND MOVING EAST AT 15 MPH.

  HAZARD...QUARTER SIZE HAIL.

  SOURCE...RADAR INDICATED.

  IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

* LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EASTERN DAWES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 10310 4299 10308 4297 10279 4294 10278
      4280 10278 4278 10277 4273 10277
TIME...MOT...LOC 0024Z 276DEG 13KT 4283 10293

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
2 follow-up statements
785 
WWUS55 KCYS 110036
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
636 PM MDT WED JUL 10 2013

NEC045-110100-
/O.CON.KCYS.SV.W.0151.000000T0000Z-130711T0100Z/
DAWES NE-
636 PM MDT WED JUL 10 2013

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EAST CENTRAL
DAWES COUNTY UNTIL 700 PM MDT...

AT 632 PM MDT...A SEVERE THUNDERSTORM WAS LOCATED 6 MILES EAST OF
CHADRON...AND MOVING EAST AT 25 MPH.

HAZARD...QUARTER SIZE HAIL.

SOURCE...RADAR INDICATED.

IMPACT...DAMAGE TO VEHICLES IS EXPECTED.

LOCATIONS IMPACTED INCLUDE...
  MAINLY RURAL AREAS OF EXTREME EASTERN DAWES COUNTY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 4277 10292 4289 10294 4297 10279 4294 10278
      4280 10278 4278 10277 4273 10277
TIME...MOT...LOC 0036Z 272DEG 21KT 4285 10286

HAIL...1.00IN
WIND...<50MPH

$$

LIEBL
790 
WWUS55 KCYS 110042
SVSCYS

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
642 PM MDT WED JUL 10 2013

NEC045-110052-
/O.CAN.KCYS.SV.W.0151.000000T0000Z-130711T0100Z/
DAWES NE-
642 PM MDT WED JUL 10 2013

...THE SEVERE THUNDERSTORM WARNING FOR EAST CENTRAL DAWES COUNTY IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.
HOWEVER...SMALL HAIL IS STILL POSSIBLE WITH THIS THUNDERSTORM.

LAT...LON 4277 10292 4289 10294 4297 10279 4294 10278
      4280 10278 4278 10277 4273 10277
TIME...MOT...LOC 0042Z 272DEG 21KT 4285 10281

$$

LIEBL

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cheyenne, WY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 10, 5:43 PM MDT, 40 minutes earlier.

Area forecast discussion, Jul 10, 5:43 PM MDT, 40 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHEYENNE WY
543 PM MDT WED JUL 10 2013

.UPDATE...
ISSUED AT 542 PM MDT WED JUL 10 2013

THUNDERSTORMS SO FAR HAVE NOT BEEN AS WIDESPREAD OR INTENSE AS
EXPECTED AS OF 2315Z. STRONGEST STORMS WERE LOCATED OVER FAR
NORTHERN GOSHEN AND WEST CENTRAL SIOUX COUNTIES. POTENTIAL STILL
EXISTS FOR ADDITIONAL STRONG STORMS OVER THE PANHANDLE AND NEARBY
PARTS OF WYOMING THROUGH THE EVENING...WITH THE MOIST AND UNSTABLE
ATMOSPHERE. IN A RECENT UPDATE HAVE INCREASED POPS OVER THE
NORTHERN PANHANDLE FOR THE EVENING AND ADJUSTED POPS ELSEWHERE.

&&

.SHORT TERM...(THIS EVENING THROUGH FRIDAY NIGHT)
ISSUED AT 158 PM MDT WED JUL 10 2013

A FEW SHOWERS AND STORMS ONGOING OVER AND JUST EAST OF THE LARAMIE
RANGE EARLY THIS AFTERNOON. EXPECT THIS TO GRADUALLY INCREASE
THROUGH LATE THIS AFTERNOON AS IT MOVES EAST AND SOUTHEAST. EXPECT
THE ACTIVITY TO CLEAR THE CWA EARLY THIS EVENING. A FEW STORMS
COULD BE SEVERE WITH GOOD SHEAR AND INSTABILITY IN
PLACE...ESPECIALLY OVER THE SOUTHERN PANHANDLE.

DRIER AND VERY WARM/HOT CONDITIONS EXPECTED THURSDAY AS AN UPPER
RIDGE MOVES ACROSS THE REGION WITH TEMPERATURES LIKELY TOPPING
OUT AROUND 100 OVER PARTS OF THE PANHANDLE. ISOLATED CONVECTION
NOT OUT OF THE QUESTION OVER THE PLAINS BUT WILL MAINTAIN SILENT
POPS FOR NOW. THE UPPER RIDGE WILL SIFT EAST AND TILT SW-NE
THURSDAY NIGHT AND FRIDAY LEAVING A MORE SWLY FLOW ALOFT OVER THE
AREA. THIS WILL ADVECT SOME INCREASED MOISTURE BACK ACROSS THE CWA
AND WITH ANY RIPPLES IN THE FLOW SHOULD SEE SOME INCREASE IN
MAINLY LATE DAY CONVECTION FRIDAY INTO FRIDAY EVENING.
TEMPERATURES A BIT COOLER FRIDAY DUE TO LOWER 700MB TEMPS BUT
STILL VERY WARM OVERALL.

.LONG TERM...(SATURDAY THROUGH WEDNESDAY)
ISSUED AT 300 PM MDT WED JUL 10 2013

ALL MODELS SHOW THE STRONG UPPER LEVEL HIGH REMAINING OVER THE
CENTRAL GREAT PLAINS THROUGH THE WEEKEND...AND LIKELY BUILDING
NORTH AS WELL. THIS GENERAL PATTERN WILL ALLOW SUBTROPICAL
MOISTURE TO MOVE NORTHWARD OVER THE ROCKYS AND REMAIN OVER THE
AREA POSSIBLY INTO EARLY NEXT WEEK AS THE RIDGE FLATTENS A BIT.
LLVL INSTABILITY AND HIGH PW/S OVER 1.00 INCH TO 1.50 INCHES WILL
RESULT IN AFTERNOON/EVENING SHOWERS AND THUNDERSTORMS OVER MOST OF
THE AREA BOTH SATURDAY AND SUNDAY. THUNDERSTORMS WILL DEVELOP OVER
SOUTHEAST WYOMING EARLIER IN THE AFTERNOON AND THEN MOVE EASTWARD
INTO WESTERN NEBRASKA LATER IN THE AFTERNOON OR IN THE EVENING. A
FEW STRONG TSTORMS ARE POSSIBLE EAST OF THE LARAMIE RANGE...BUT
0-6KM SHEAR APPEARS TO BE MINIMAL ON SATURDAY...AND MAYBE MODERATE
ON SUNDAY. THE GEM AND ECMWF APPEAR TO BE MORE
AGGRESSIVE...SHOWING THE POSSIBILITY OF HEAVY RAIN WITH VERY SLOW
STORM MOTION THIS WEEKEND. INCREASED POP BETWEEN 30 TO 60 PERCENT
ACROSS THE AREA...HIGHEST OVER THE MOUNTAINS.

FOR NEXT WEEK...THE GFS SHOWS THE UPPER LEVEL HIGH RETROGRADING
WESTWARD WHICH WILL RESULT IN HIGHER SUBSIDENCE ALOFT OVER THE
EASTERN PLAINS. THIS MAY ENOUGH TO LIMIT TSTORM DEVELOPMENT EAST
OF I25...WITH SHOWERS AND TSTORMS CONTINUING OVER THE HIGHER
TERRAIN OF SOUTHEAST WYOMING. ECMWF STILL SHOWS THIS HIGH FURTHER
EAST WITH TSTORM ACTIVITY MORE WIDESPREAD ACROSS THE FORECAST
AREA. KEPT POP BETWEEN 10 TO 20 PERCENT FOR NOW EAST OF THE
LARAMIE RANGE DUE TO UNCERTAINTY WITH THE POSITION OF THE UPPER
LEVEL HIGH. MAX AND MIN TEMPERATURES WILL REMAIN WELL ABOVE NORMAL
THROUGH THE WHOLE FORECAST PERIOD...WITH HIGHS IN THE MID TO UPPER
80S WEST OF THE LARAMIE RANGE...AND 90S ELSEWHERE.

&&

.AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY AFTERNOON)
ISSUED AT 542 PM MDT WED JUL 10 2013

VFR CONDITIONS WILL CONTINUE OVER THE CWA THROUGH FRIDAY. PATCHY
LOW CLOUDS AND FOG MAY BE POSSIBLE ALONG AND JUST EAST OF THE
SOUTHERN LARAMIE RANGE BETWEEN 08Z AND 15Z. SOME THUNDERSTORMS
WILL CONTINUE OVER THE EAST PART OF THE CWA THROUGH 05Z. THEN
AFTER A DRIER DAY THURSDAY...MORE LATE DAY STORMS CAN BE EXPECTED
FOR FRIDAY. BRIEF MVFR CEILINGS AND VISIBILITIES IN RAIN WILL BE
POSSIBLE WITH THE ACTIVITY.

&&

.FIRE WEATHER...
ISSUED AT 158 PM MDT WED JUL 10 2013

NO CONCERNS EXPECTED AS WEATHER ELEMENTS ARE EXPECTED TO REMAIN
NON-CRITICAL OTHER THAN SOME LOW AFTERNOON RELATIVE HUMIDITIES
OVER PARTS OF SOUTHEAST WYOMING ON THURSDAY. WIDELY SCATTERED
SHOWERS AND THUNDERSTORMS WILL OCCUR INTO THIS EVENING MAINLY OVER
SOUTHEAST PARTS OF THE CWA...WITH MORE WIDESPREAD ACTIVITY IN THE
AFTERNOONS AND EVENINGS FRIDAY INTO EARLY NEXT WEEK AS SOME
MONSOONAL-TYPE MOISTURE MOVES ACROSS THE REGION.

&&

.CYS WATCHES/WARNINGS/ADVISORIES...
WY...NONE.
NE...NONE.
&&

UPDATE...WEILAND
SHORT TERM...RE
LONG TERM...TJT
AVIATION...WEILAND
FIRE WEATHER...RE
Hazardous weather outlook, Jul 10, 1:45 PM MDT, 4 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHEYENNE WY
145 PM MDT WED JUL 10 2013

WYZ101-103>106-109>116-111100-
CONVERSE COUNTY LOWER ELEVATIONS-NORTH LARAMIE RANGE-
FERRIS/SEMINOE/SHIRLEY MOUNTAINS-SHIRLEY BASIN-
CENTRAL LARAMIE RANGE AND SOUTHWEST PLATTE COUNTY-
CENTRAL CARBON COUNTY-NORTH SNOWY RANGE FOOTHILLS-
SOUTHWEST CARBON COUNTY-SIERRA MADRE RANGE-
UPPER NORTH PLATTE RIVER BASIN-SNOWY RANGE-LARAMIE VALLEY-
SOUTH LARAMIE RANGE-
145 PM MDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL WYOMING...
SOUTH CENTRAL WYOMING AND SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

ISOLATED THUNDERSTORMS WILL DEVELOP WEST OF THE LARAMIE RANGE THIS
AFTERNOON THEN END EARLY THIS EVENING. SOME OF THE STORMS WILL PRODUCE
GUSTY WINDS AND SMALL HAIL.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED MAINLY LATE DAY THUNDERSTORMS WILL BE POSSIBLE FRIDAY
THROUGH MONDAY. THE PROBABILITY FOR SEVERE THUNDERSTORMS WILL BE
LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

NEZ002-003-019>021-054-055-095-096-WYZ102-107-108-117>119-111100-
DAWES-BOX BUTTE-SCOTTS BLUFF-BANNER-MORRILL-KIMBALL-CHEYENNE-
NORTH SIOUX-SOUTH SIOUX-NIOBRARA COUNTY-EAST PLATTE COUNTY-
GOSHEN COUNTY-SOUTH LARAMIE RANGE FOOTHILLS-
CENTRAL LARAMIE COUNTY-EAST LARAMIE COUNTY-
145 PM MDT WED JUL 10 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WESTERN NEBRASKA
PANHANDLE...SOUTHEAST WYOMING.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON AND
MOVE EAST AND SOUTHEAST INTO THIS EVENING. SOME OF THE THUNDERSTORMS
MAY PRODUCE SEVERE WEATHER WITH LARGE HAIL AND DAMAGING WIND GUSTS
THE MAIN THREAT THOUGH AN ISOLATED BRIEF TORNADO IS POSSIBLE AS WELL.
A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM FOR PLATTE...
GOSHEN AND LARAMIE COUNTIES IN WYOMING AND THE SOUTHERN NEBRASKA
PANHANDLE.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED TO SCATTERED MAINLY LATE DAY THUNDERSTORMS WILL BE
POSSIBLE FRIDAY THROUGH MONDAY. THE PROBABILITY FOR SEVERE
THUNDERSTORMS WILL BE LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED THIS AFTERNOON AND TONIGHT.

&&

THIS PRODUCT...ALONG WITH OTHER WEATHER...HYDROLOGIC...AND
CLIMATE INFORMATION IS AVAILABLE ON THE WEB AT...
HTTP://WEATHER.GOV/CHEYENNE

WEILAND

In the hours before

Special weather statement, Jul 10, 4:55 PM MDT, 1 hour 28 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
455 PM MDT WED JUL 10 2013

WYZ102-107-108-102330-
EAST PLATTE COUNTY WY-GOSHEN COUNTY WY-NIOBRARA COUNTY WY-
455 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTHEASTERN PLATTE...
SOUTHERN NIOBRARA AND NORTHWESTERN GOSHEN COUNTIES UNTIL 530 PM
MDT...

AT 453 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR RAWHIDE BUTTES...OR 9 MILES SOUTH OF LUSK...
MOVING SOUTHEAST AT 20 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  RAWHIDE BUTTES...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

&&

LAT...LON 4265 10418 4248 10437 4255 10465 4263 10475
      4272 10463 4273 10448
TIME...MOT...LOC 2255Z 309DEG 16KT 4262 10448

LIEBL
Special weather statement, Jul 10, 5:19 PM MDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
519 PM MDT WED JUL 10 2013

NEZ095-WYZ102-102345-
NIOBRARA COUNTY WY-NORTH SIOUX NE-
519 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SIOUX AND FAR
SOUTHEASTERN NIOBRARA COUNTIES UNTIL 545 PM MDT...

AT 516 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 12 MILES WEST OF HARRISON...OR 18 MILES EAST OF
LUSK...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS IS EXPECTED WITH THIS STORM...ALONG
WITH HEAVY RAIN.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  HARRISON...
  VAN TASSELL...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO POSSIBLE. DO NOT DRIVE YOUR VEHICLE ON A
FLOODED ROADWAY.

&&

LAT...LON 4281 10387 4259 10386 4261 10406 4261 10425
      4271 10424 4281 10415
TIME...MOT...LOC 2318Z 269DEG 13KT 4270 10410

LIEBL
Special weather statement, Jul 10, 5:34 PM MDT, 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
534 PM MDT WED JUL 10 2013

WYZ118-119-110015-
CENTRAL LARAMIE COUNTY WY-EAST LARAMIE COUNTY WY-
534 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEAST LARAMIE COUNTY UNTIL
615 PM MDT...

AT 532 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR GUN BARREL...OR 30 MILES NORTHEAST OF
CHEYENNE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  GUN BARREL...
  MERIDEN REST AREA...
  ALBIN...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4156 10406 4132 10406 4135 10446 4157 10446
TIME...MOT...LOC 2334Z 269DEG 13KT 4144 10436

LIEBL
Special weather statement, Jul 10, 5:39 PM MDT, 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
539 PM MDT WED JUL 10 2013

NEZ054-110030-
KIMBALL NE-
539 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN KIMBALL COUNTY UNTIL
630 PM MDT...

AT 536 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHEAST OF PINE BLUFFS...OR 18 MILES
WEST OF KIMBALL...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  OLIVER CAMPGROUND...
  OLIVER RESERVOIR...
  BUSHNELL...

THIS INCLUDES INTERSTATE 80 IN NEBRASKA BETWEEN MILE MARKERS 2 AND
18.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4139 10371 4119 10369 4119 10405 4139 10405
TIME...MOT...LOC 2340Z 284DEG 12KT 4129 10398

LIEBL
Special weather statement, Jul 10, 5:45 PM MDT, 38 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
545 PM MDT WED JUL 10 2013

WYZ108-110030-
GOSHEN COUNTY WY-
545 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR FAR NORTHEASTERN GOSHEN COUNTY
UNTIL 630 PM MDT...

AT 541 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR JAY EM...OR 19 MILES SOUTH OF LUSK...MOVING
EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER IS EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
  JAY EM...
  PRAIRIE CENTER...

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4260 10406 4233 10406 4239 10448 4260 10442
TIME...MOT...LOC 2345Z 281DEG 14KT 4249 10437

LIEBL
Special weather statement, Jul 10, 6:16 PM MDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHEYENNE WY
616 PM MDT WED JUL 10 2013

NEZ095-096-WYZ108-110100-
GOSHEN COUNTY WY-NORTH SIOUX NE-SOUTH SIOUX NE-
616 PM MDT WED JUL 10 2013

...SIGNIFICANT WEATHER ADVISORY FOR WESTERN SIOUX AND NORTHEASTERN
GOSHEN COUNTIES UNTIL 700 PM MDT...

AT 614 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF PRAIRIE CENTER...OR 24 MILES
NORTH OF TORRINGTON...MOVING EAST AT 15 MPH.

HAIL UP TO THE SIZE OF NICKELS AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THIS STORM.

LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...
MAINLY RURAL AREAS OF EXTREME WESTERN SIOUX AND NORTHEASTERN GOSHEN
COUNTIES.

THIS STORM MAY INTENSIFY...AND A SEVERE THUNDERSTORM WATCH IS IN
EFFECT FOR THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV
STATIONS...AS WELL AS LOCAL CABLE TV OUTLETS...FOR ADDITIONAL
INFORMATION AND POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

&&

LAT...LON 4248 10389 4219 10396 4232 10432 4242 10432
      4250 10427
TIME...MOT...LOC 0016Z 276DEG 13KT 4241 10423

LIEBL

The office that day

Everything else NWS Cheyenne, WY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 10, 6:02 PM MDTSevere Thunderstorm WarningCYSKimball43 min
Jul 10, 6:16 PM MDTSpecial Weather StatementCYSSioux44 min
Jul 10, 6:33 PM MDTSpecial Weather StatementCYSSioux27 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2013Every severe thunderstorm warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.